# SDR P5CA9500421

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN SEAT TRACK BS 2140 RBL 11.  REPLACED SEAT TRACK PER IAI EO MF-MAN-B47-53-83975.
